# SDR 95ZZZM80

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Fitting
- Condition: Corroded
- Location: Fs 440-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FUSELAGE FORWARD CARGO COMPARTMENT FROM Y 480.000 TO Y 440.000 LONGERON 21R TEE FITTING WITH CORROSION.  REPAIRED IN CUSP EXTRUSION IAW ROO SKETCH 95-04-18-002 FROM DOUGLAS A/C COMPANY, DOC ON FORM 8110-3 DATED 4-20-95.
